# SDR SWAA991190

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CABIN OVERHEAD EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED OVERHEAD EMERGENCY EXIT  LIGHT LENS PER MM.
